# SDR ASAA2021041434572

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 21,432 hours, 6,899 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 1026
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 76,019 hours, 38,769 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED EXTINGUISHES DURING MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE CK FOUND CONT CABIN TRIM AIR VALVE FAULT. REMOVED AND REPLACED CONT CABIN TRIM AIR VALVE AS REQUIRED OPS CKD GOOD NO LEAKS NOTED. REACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE CK NO FAULTS FOUND.
